MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number AC1182252
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Safety issue with guidewire iv catheter used to place peripheral us [ultrasound] ivs.While inserting the iv in the patient, the needle retracting mechanism would not engage.The catheter also did not occlude as it should, causing rn to have to hold pressure while removing the needle from the patient's arm which increased the risk of needlestick.Thankfully, another rn nearby was able to safely remove and discard the sharp.

Brand Name
ACCUCATH ACE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key23778080
Report Number23778080
Device Sequence Number18671343
Product Code FOZ
UDI-Device Identifier00801741138003
UDI-Public(01)00801741138003
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
Report Date (Section F) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC1182252
Device Catalogue NumberAC1182252
Device Lot NumberREKT3046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/01/2025